MathSciNet Relay Station
MathSciNet bibliographic data
MR2403396 57R55 (57R17)
Akhmedov, Anar; Park, B. Doug Exotic smooth structures on small 4-manifolds. Invent. Math. 173 (2008), no. 1, 209–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement